# SDR CHQA201000218

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 26,465 hours, 21,058 cycles
- Engine: Allsn AE3007A
- Engine time: 22,381 hours, 17,683 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1484
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 22,734 hours, 18,467 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW ATTEMPTED TO RETRACT THE LANDING GEAR AND RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS, AND WERE UNABLE TO MOVE THE HANDLE TO RETRACT THE LANDING GEAR.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ALL THE LANDING GEAR PROX SWITCHES WITH NO DEFECTS NOTED AND THE NOSE LANDING GEAR STRUT SERVICING WAS VERIFIED AS CORRECT.  THE LANDING GEAR ELECTRONIC UNIT WAS REPLACED AND THE GEAR SWINGS WERE PERFORMED WITH NO FURTHER DIFFICULTIES.
